MAUDE Adverse Event Report: ABBOTT MANUFACTURING INC CLINICAL CHEMISTRY GLUCOSE

ABBOTT MANUFACTURING INC CLINICAL CHEMISTRY GLUCOSE
Catalog Number 03L82-21
Medical Device Problem Code Incorrect Or Inadequate Test Results (2456)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Lot/serial number was manufactured prior to udi compliance date; therefore, only a di is provided evaluation of the customer issue included a review of the complaint text, a search for similar complaints, and labeling review.No adverse trend was identified for the customer issue.Labeling was reviewed and found to be adequate.Based on all available information and abbott diagnostics complaint investigation, no product deficiency was identified.
 
Event or Problem Description
The customer observed discrepant falsely low glucose results generated using the clinical chemistry glucose reagents.The following data was provided and was generated in (b)(6) 2016.Initial 0.19 g/l (19 mg/dl); repeat 1.75 g/l (175 mg/dl); repeated as part of reproducibility, 10 replicates ranged from 1.26 to 1.87 g/l (126 to 187 mg/dl).No impact to patient management was reported.

Brand Name
CLINICAL CHEMISTRY GLUCOSE
Common Device Name
GLUCOSE
Manufacturer (Section D)
ABBOTT MANUFACTURING INC
1921 hurd drive
irving TX 75038
MDR Report Key6559117
Report Number1628664-2017-00204
Device Sequence Number802982
Product Code CFR
UDI-Device Identifier00380740006006
UDI-Public00380740006006
Combination Product (Y/N)N
Initial Reporter CountryFR
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Health Professional
Type of Report Initial
Report Date (Section B) 05/10/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2016
Device Catalogue Number03L82-21
Device Lot Number48341UQ09
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/24/2017
Initial Report FDA Received Date05/10/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARCHITECT C8000 ANALYZER; LIST NUMBER 01G06-01; SERIAL NUMBER (B)(4)